My doctor perscribed an ed drug because I couldn't keep an erection. However even though I take the drug I still have no sexual desire. I explained to my wife that it is normal not to have the desire for sexual intercourse at the age of 46, but once a week or less seems to be putting her in a foul mood, does any one have any sugestions?
Hi whcih one did he put you on ?
Three FDA-approved drugs:viagra, cialis, or levitra.
I had a very similar problem , and as there is less blood flow to your genitals, there is not much you can do, now if you are taking one of the three drugs I mentioned. and still you have no libido... what can you do?
Patience.. It is the only thing I can advice you with and have your doctor explain this to your wife... you have no sexual desire... it is not your fault..I have been there.
I did not take anything for ED, in time, just lowered my doses, and I am fine know..I nnow how frustrating it is for the both of you.
Take care, and your wife is a griown woman she has to stand by you, again tell your doctor to explain this situation to her.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - I discharge very quickly during sex and the semen very light?Any?
Posted 1 Jul 2010 • 1 answer
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 8 Aug 2014 • 1 answer
Sexual Dysfunction, SSRI Induced - I'm a 57 year old and cannot afford Viagra but a doctor gave me a
Posted 25 Dec 2015 • 4 answers